# SDR AALA202205129559

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 67,817 hours, 25,962 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Idg
- Part number: 740119H
- Part serial: 3716
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 52,642 hours, 27,247 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENROUTE, ENGINE #2 BLEED LOW PRESSURE FOLLOWED BY ENGINE #2 IDG TEMPERATURE ECAM ADVISORY FLASHING. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT DFW. #2 IDG REPLACED PER AMM 24-21-51. OPERATIONAL AND LEAK CHECKS GOOD PER AMM 24-21-51. (SEE AALA202205129588 FOR ENGINE #2 BLEED LOW PRESSURE)
